This is my second comment in response to your post. You might find the information interesting
Don't overlook that two medical things that happen aren't always related. It seems like it would be unusual for an AstraZeneca side effect this strong not to appear more rapidly -- as Pax said, who knows? But researching your symptoms with and without the addition of the shot seems like a good idea.
Your docs are going to know more than anyone here. There is the potential of GBS from the vaccines. AstraZeneca has had some other significant side effects for a few people. But they occurred right after getting the vaccine, not a month later. Doesn't mean that didn't happen to you, though. You might want to look at the NIH and CDC websites and the WHO websites and see if anything like this has been reported. But it really doesn't matter in the end because you are suffering what you are suffering and whatever did cause it you have it and here's hoping a specialist can figure out the why of it and the treatment. By the way, being 'diagnosed" with vertigo isn't a diagnosis as vertigo isn't a disease, it's a symptom of something else. It's good you are following up as hospitals and ERs don't do a thorough job, they are dealing with the immediate problem and expect that when you are discharged you will see the appropriate docs for follow-up. Good luck.